Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I was prescribed metronidazole, and without knowing I ate a lot of brownies that contained the alcohol kahlua. What should I do?

2 Doctors Answered
Dear lybrate-user, did you enjoy the brownies as usual? If yes, no problem. If no, alcohol metronidazole reaction would have caused nausea, vomiting, palpitations, hyperventilation and drowsiness. It will subside if you vomit or after 2-3 hours of sleep. Check your b.p. If low, go to hospital and take saline drip.
1 person found this helpful
If there has been any interaction you would have got the symptoms by now. If there is any discomfort like flushing, nausea, altered pulse and BP, etc consult a doctor. Else don't worry. Good luck
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.